Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Invariant measures for certain
linear fractional transformations mod 1


Authors: Karlheinz Gröchenig and Andrew Haas
Journal: Proc. Amer. Math. Soc. 127 (1999), 3439-3444
MSC (1991): Primary 11J70, 58F11, 58F03
Published electronically: July 20, 1999
MathSciNet review: 1622738
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Explicit invariant measures are derived for a family of finite-to-one, ergodic transformations of the unit interval having indifferent periodic orbits.


References [Enhancements On Off] (What's this?)

  • 1. R. L. Adler. Geodesic flows, interval maps and symbolic dynamics. In ``Ergodic Theory, Symbolic Dynamics and Hyperbolic Spaces'', T. Bedford, H. Keane, C. Series, eds., Oxford Univ. Press, 1991. CMP 92:02
  • 2. Alan F. Beardon, The geometry of discrete groups, Graduate Texts in Mathematics, vol. 91, Springer-Verlag, New York, 1995. Corrected reprint of the 1983 original. MR 1393195
  • 3. I. P. Cornfeld, S. V. Fomin, and Ya. G. Sinaĭ, Ergodic theory, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 245, Springer-Verlag, New York, 1982. Translated from the Russian by A. B. Sosinskiĭ. MR 832433
  • 4. Karlheinz Gröchenig and Andrew Haas, Backward continued fractions, Hecke groups and invariant measures for transformations of the interval, Ergodic Theory Dynam. Systems 16 (1996), no. 6, 1241–1274. MR 1424398, 10.1017/S0143385700010014
  • 5. Welington de Melo and Sebastian van Strien, One-dimensional dynamics, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 25, Springer-Verlag, Berlin, 1993. MR 1239171
  • 6. Maximilian Thaler, Transformations on [0,1] with infinite invariant measures, Israel J. Math. 46 (1983), no. 1-2, 67–96. MR 727023, 10.1007/BF02760623

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11J70, 58F11, 58F03

Retrieve articles in all journals with MSC (1991): 11J70, 58F11, 58F03


Additional Information

Karlheinz Gröchenig
Affiliation: Department of Mathematics U-3009, The University of Connecticut, Storrs, Connecticut 06269-3009
Email: groch@math.uconn.edu

Andrew Haas
Affiliation: Department of Mathematics U-3009, The University of Connecticut, Storrs, Connecticut 06269-3009
Email: haas@math.uconn.edu

DOI: https://doi.org/10.1090/S0002-9939-99-05008-X
Keywords: Continued fractions, interval maps, invariant measures
Received by editor(s): January 1, 1998
Published electronically: July 20, 1999
Additional Notes: The second author would like to thank the University of Washington for kindly providing access to their research facilities while this paper was in preparation.
Communicated by: Linda Keen
Article copyright: © Copyright 1999 American Mathematical Society